# SDR USAA010772

- Difficulty date: July 5, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 423
- Part time: 54,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN WITH PREVIOUSLY INSTALLED DOUBLER 2.5 INCHES BY 3 INCHES, BS 423, BETWEEN S16L AND S17L.  DOUBLER INSTALLED PER SRM 53-00-01, FIG 206.  (M)
